# SDR ASAA2023062643764

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 4,585 hours, 1,363 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON TAXI IN APU START UP, ONLY ONE ATTEMPT. GROUNDED - YES. PERFORMED APU BITE TEST PER IFIM TASK 49-40-00-810-805. INTERMITTENT FAULT, NO OTHER DEFECTS NOTED OPS CHECK GOOD, NO DEFECTS NOTED.
